About this blogger:
A theorist, organist, and conductor, Jeff Ostrowski holds his B.M. in Music Theory from the University of Kansas (2004), and did graduate work in Musicology. He serves as choirmaster for the new FSSP parish in Los Angeles, where he resides with his wife and children.
Connect on Facebook:
Connect on Twitter:
“Since the ability of Francisco Guerrero is now abundantly known to all […] he shall henceforth act as master of the boys so long as: ( 1) he must teach them to read, write, and to sing the responsories, versicles, antiphons, lessons, and kalends, and other parts of divine service; (2) he shall teach them plainchant, harmony, and counterpoint, his instruction in counterpoint to include both the art of adding a melody to a plainsong and to an already existing piece of polyphonic music; (3) he shall always clothe them decently and properly, see that they wear good shoes, and ensure that their beds are kept perfectly clean; (4) he shall feed them the same food that he himself eats and never take money from them for anything having to do with their services in church or their musical instruction…” [cont’d]
— Málaga Cathedral Document (11 September 1551)

ABOUT US  |  OUR HEADER  |  ARCHIVE
Common side effects of Crestor (AstraZeneca)
published 9 January 2014 by Jeff Ostrowski

I was given Crestor to lower cholesterol. I took a pill each evening for 2.5 weeks.

Then, I stopped taking it, because the side effects are unbearable.

It has been 2 months since I stopped taking Crestor, yet I still suffer from extreme fatigue, horrible muscle weakness, and an “empty” feeling in my stomach.

Taking Crestor upon the advice of my doctor was the single worst decision I’ve ever made. Basically, I’ve been unable to function for the last 2.5 months. I’ve been unable to work. I’ve been unable to do ANYTHING. I’m so tired all the time, no matter how much sleep I get each night. Crestor is a terrible “medicine” — the side effects are horrible, unbearable, and prolonged.

Never take Crestor.